# SDR UIEA2021100602198

- Difficulty date: October 4, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N1427A
- Make and model: Boeing 767306
- Aircraft serial: 28098
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT DURING START ATTEMPT AFTER LANDING( APU STARTED 1ST ATTEMPT BY MX PER AMM 49-41-00/001. APU CHECKS OK. )
